MathSciNet Relay Station
MathSciNet bibliographic data
MR180602 (31 #4836) 20.25
Berkovič, Ja. G. Finite groups with dispersive second maximal subgroups. (Russian) Dokl. Akad. Nauk SSSR 158 1964 1007–1009.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement